On the Continuous Dependence of Continuous Solutions of a Functional Equation of n-th Order on Given Functions (Short Communication)
Aequationes mathematicae, Tome 9 (1973), pp. 119-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1973__9_136335,
author = {KAROL BARON},
title = {On the {Continuous} {Dependence} of {Continuous} {Solutions} of a {Functional} {Equation} of n-th {Order} on {Given} {Functions} {(Short} {Communication)}},
journal = {Aequationes mathematicae},
pages = {119--120},
year = {1973},
volume = {9},
url = {http://geodesic.mathdoc.fr/item/AM2_1973__9_136335/}
}
TY - JOUR AU - KAROL BARON TI - On the Continuous Dependence of Continuous Solutions of a Functional Equation of n-th Order on Given Functions (Short Communication) JO - Aequationes mathematicae PY - 1973 SP - 119 EP - 120 VL - 9 UR - http://geodesic.mathdoc.fr/item/AM2_1973__9_136335/ ID - AM2_1973__9_136335 ER -
KAROL BARON. On the Continuous Dependence of Continuous Solutions of a Functional Equation of n-th Order on Given Functions (Short Communication). Aequationes mathematicae, Tome 9 (1973), pp. 119-120. http://geodesic.mathdoc.fr/item/AM2_1973__9_136335/